I received phdermine from my doctor I am not over weight I am 5'6 and weight 170 to 175 it gives me the shakes and sometimes I feel sick should I continue to take this drug? And I've heard some people have went into cardiac arrest with these pills is that true?
Any time that your are dealing with a stimulant of any kind usually these types of side effects are almost a given... A person who is taking some anti-depressants can or could experience the same symptoms due to abrupt chemical changes and dopamine levels being raised. A sign of a cardiac arrest is numbness in left arm that may move up over the shoulder and into the neck, breathing shallow, chest tightning... Speak with your pharmacist and let him know of the side effects and too your physician and they should be able to tell you if you need to be seen again, dose readjusted and so on... Do not take on any activities that you normally would not take on off medication until you are aware of how it effects your body/system overall... God Bless... lil groupie' Blaze22
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Epi given in cardiac arrest, in place of 1/10000 when using 1/1000 does it need to diluted when giv?
Posted 17 Aug 2010 • 1 answer
My sister died in 2007 after taking wellbutrin. It directly caused her to have not only seizures but
Posted 29 Sep 2015 • 6 answers
I was given by my doctor several pills. I had no PAIN only irritation in area from vulva cancer sur?
Posted 17 Sep 2016 • 0 answers
Posted 25 Sep 2016 • 1 answerFAQ by Drugs.com
Posted 18 Mar 2017 • 0 answers